# SDR SIMA20150707011

- Difficulty date: July 7, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,893 hours, 22,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT STRIPS 2, 3, 4, 7 & 8 HAVE CHAFED & BROKEN WIRES.  R & R EMER PROXIMITY LIGHT STRIPS 2, 3, 4, 7 & 8 IAW AMM 33-50-12.  SEE NRTC BOW 197217 FOR FINAL INSTALL & OPERATIONS CHECK.
